# SDR VNAA202001311101

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 37,720 hours, 37,336 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX672701
- Condition: Leaking
- Location: Hyd System
- Part time: 34,297 hours, 33,892 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW PRESS IN FLIGHT 0PSI. - AT FL2200, CREW RECEIVED A HYDRAULIC PUMP #2 LOW PRESSURE CAUTION MESSAGE FOLLOWED BY THE HYDRAULIC GAUGE SHOWING 0 PSI. CREW RAN QRH, DECLARED EMERGENCY AND LANDED RDU WITHOUT ISSUE. R&R #2 EDP IAW AMM. PERFORMED OPS CHECK AND LEAK CHECK. OPS CHECK GOOD AND LEAK CHECK GOOD.
